# SDR HEEA079065

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,263 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 206010421011
- Part serial: NA
- Condition: Worn
- Location: Swashplate
- Component: Swashplate & Su, 406010401117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUFFER ON BUSHING IS WORN ON SWASHPLATE.
